Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 146, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 28, 2011, 7:16 AM CDT for Bates County, Henry County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2011, 7:16 AM CDT (12:16 UTC)
- Expired
- May 28, 2011, 7:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bates County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 4:11 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -356 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
060
WUUS53 KEAX 281216
SVREAX
MOC013-083-281245-
/O.NEW.KEAX.SV.W.0146.110528T1216Z-110528T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 AM CDT SAT MAY 28 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 745 AM CDT
* AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES WEST OF APPLETON CITY...OR 10 MILES
SOUTHEAST OF BUTLER...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTROSE AND ROCKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3804 9412 3805 9413 3805 9417 3806 9432
3831 9433 3834 9392 3821 9390 3821 9405
3804 9406
TIME...MOT...LOC 1216Z 260DEG 28KT 3819 9416
WIND...HAIL <50MPH 1.00IN
$$
SF2 follow-up statements
888
WWUS53 KEAX 281228
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 AM CDT SAT MAY 28 2011
MOC013-083-281245-
/O.CON.KEAX.SV.W.0146.000000T0000Z-110528T1245Z/
BATES MO-HENRY MO-
728 AM CDT SAT MAY 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HENRY AND SOUTHEASTERN BATES COUNTIES UNTIL 745 AM CDT...
AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR APPLETON CITY...OR 15 MILES EAST OF
BUTLER...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MONTROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3804 9406 3805 9413 3805 9415 3805 9417
3832 9417 3834 9392 3821 9390 3821 9405
TIME...MOT...LOC 1228Z 260DEG 28KT 3820 9404
WIND...HAIL <50MPH 1.50IN
$$
SF153
WWUS53 KEAX 281245
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
745 AM CDT SAT MAY 28 2011
MOC013-083-281252-
/O.EXP.KEAX.SV.W.0146.000000T0000Z-110528T1245Z/
BATES MO-HENRY MO-
745 AM CDT SAT MAY 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HENRY AND
SOUTHEASTERN BATES COUNTIES WILL EXPIRE AT 745 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER DIME TO NICKEL SIZED HAIL AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES ACROSS THE DEEPWATER
AND BROWNINGTON AREAS.
LAT...LON 3804 9406 3805 9413 3805 9415 3805 9417
3832 9417 3834 9392 3821 9390 3821 9405
TIME...MOT...LOC 1242Z 271DEG 31KT 3820 9388
$$
SFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:45 AM CDT, 31 minutes earlier.
Area forecast discussion, May 28, 6:45 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 645 AM CDT SAT MAY 28 2011 ...UPDATED AVIATION... .DISCUSSION... HIGH RESOLUTION CONVECTION ALLOWING MODELS (4KM WRF-ARW/WRF-NMM/3 KM HRRR) ARE IN GOOD AGREEMENT DEPICTING RAPIDLY DEVELOPING ELEVATED CONVECTIVE GROWTH PRIOR TO SUNRISE OVER SRN KANSAS...ON THE NOSE OF AN INCREASING LLJ AND NRN EDGE OF THE HIGHER MUCAPE RESERVOIR...AND IN A REGION OF H8 FRONTOGENETICAL FORCING. SATELLITE IMAGERY SHOWING A FILLING OF LOW CLOUDS AS WELL AS AC GROWTH INDICATES THIS PROCESS IS IN THE PROCESS OF EVOLVING AS FORECAST...AND MOST RECENT REGIONAL RADAR SCANS DEPICT TSTMS ERUPTING EVEN FASTER THAN MODELS WERE FORECASTING. THESE ELEVATED THUNDERSTORMS SHOULD GENERALLY MOVE IN AN ENELY DIRECTION CLIPPING THROUGH THE SRN CWA (GENERALLY SOUTH OF THE MISSOURI RIVER) DURING THE MORNING HOURS. OBJECTIVE ANALYSIS AND FORECAST SOUNDINGS SHOW RATHER POOR MIDLEVEL LAPSE RATES (ONLY AROUND 6 C/KM) AND MEAGER MUCAPE MEASURES (AOB 500 J/KG) FROM EAST CNTRL KANSAS THROUGH CNTRL MISSOURI...SUCH THAT ONLY SMALL HAIL WOULD BE EXPECTED IN THE STRONGEST STORMS THIS FAR NORTH. FAR MORE UNCERTAINTY EXISTS WITH RESPECT TO THE POTENTIAL FOR CONVECTIVE REDEVELOPMENT DURING THE AFTERNOON HOURS...AS MORE EXTENSIVE CLOUD COVER AND SUBSIDENCE BEHIND THE DEPARTING CONVECTIVE SYSTEM (AS WELL AS A LACK OF ANY DISCERNIBLE UPSTREAM WAVE TO AID IN LIFT AND BUILDING CAPPING ALOFT) MAY SERIOUSLY HAMPER SFC BASED (OR NEAR SFC BASED) CONVECTION. HOWEVER...IF THE EWD DEPARTING CONVECTION LEAVES A BETTER LOW LEVEL BOUNDARY...TO WHICH THE WARM FRONT CAN ADVECT NORTH TOWARDS...WHILE BREAKS IN CLOUD COVER ALLOW FOR DESTABILIZATION...A DEFINITE SEVERE THREAT WOULD EXIST GIVEN AMPLE DEEP LAYER AND BOUNDARY LAYER SHEAR AS WELL AS IMPROVING LAPSE RATES ALOFT SUPPORTING ALL MODES OF SEVERE WEATHER. WHILE THIS IS A HIGHLY CONTINGENT FORECAST...AND NOT NECESSARILY SUPPORTED BY THE VAST MAJORITY OF PREFERRED HIGH RESOLUTION OR COARSER OPERATIONAL MODELS...THE POTENTIAL IMPACTS OVER A HOLIDAY WEEKEND JUSTIFY A CHANCE POP MENTION AS WELL AS DISCUSSION WITHIN THE HAZARDOUS WEATHER OUTLOOK. SOMEWHAT BETTER CONFIDENCE DURING THE OVERNIGHT PERIOD...AS THE ISENTROPIC ASCENT PROCESS CURRENTLY TAKING PLACE IN SRN KANSAS WILL SHIFT INTO CNTRL/NRN KANSAS AND WRN/NRN MISSOURI IN RESPONSE TO BUILDING HEIGHTS ALOFT AND THE MORE INTENSE H7-H8 EML SURGING NORTH. OTHER THAN MODEL DISAGREEMENT WITH RESPECT TO PRECISE TIMING AND THE LATITUDINAL INITIATION POINT...ALL SOLUTIONS SHOW CONVECTION BLOSSOMING AS EARLY AS LATE EVENING...AND PROPAGATING NORTHEAST DURING THE OVERNIGHT. LARGE HAIL WILL CERTAINLY BE A PREVAILING THREAT WITH ANY AND ALL STORMS TONIGHT...AS UNUSUALLY HIGH MUCAPE (2000-3000 J/KG) AND ADVECTION OF HIGH THETA-E AIRMASS BY A 40-50KT LLJ BECOMES JUXTAPOSED WITH 0-6KM DEEP LAYER BULK SHEAR AROUND 50KT...SUPPORTING ELEVATED SUPERCELLULAR STRUCTURE. LOCATIONS MOST SUSCEPTIBLE TO MORE WIDESPREAD STORMS AND POTENTIAL SEVERE WEATHER APPEARS TO BE FROM THE KC METRO AREA NWD ALONG THE I-35 CORRIDOR. NWD ADVECTION OF THE VERY STRONG EML SHOULD LIFT STORMS INTO IOWA SHORTLY AFTER SUNRISE SUNDAY...ENVELOPING THE FORECAST AREA IN A HIGHLY CAPPED...WARM AND HUMID AIRMASS DURING THE MAJORITY OF THE DAYLIGHT HOURS. BASED ON TEMPERATURE FORECASTS ALOFT...PATTERN RECOGNITION...AND A WELL MIXED BOUNDARY LAYER...HAVE BOOSTED HIGHS SUNDAY INTO THE MID/UPPER 80S TO LOWER 90S ACROSS THE BOARD. THE ABNORMALLY WARM AND HUMID WEATHER WILL CONTINUE THROUGH MONDAY...AS SHORTWAVE ENERGY EJECTING INTO THE CNTRL/NRN HIGH PLAINS BECOMES ESSENTIALLY BLOCKED FROM ANY FURTHER EWD MOVEMENT DUE TO THE STRONG RIDGING OVER THE OHIO RIVER VALLEY. JET DYNAMICS LIFTING INTO THE UPPER MIDWEST MONDAY AFTERNOON AND EVENING SHOULD SUPPORT LINEAR THUNDERSTORM DEVELOPMENT ALONG A COLD FRONT...AND THROUGH MESOSCALE PROCESSES THIS LOW LEVEL BOUNDARY AND ASSOCIATED CONVECTIVE SYSTEM WILL GRADUALLY MOVE INTO NWRN MISSOURI BY TUESDAY MORNING...ALBEIT IN A DECAYING STATE AS IT REACHES THE CWA. WHILE A FEW LIMITED OPPORTUNITIES FOR PRECIPITATION WILL PREVAIL DURING THE MIDWEEK PERIOD...RETROGRESSION OF H5 594+DM RIDGING INTO THE SRN PLAINS WILL LARGELY PRECLUDE MORE EXTENSIVE CONVECTIVE DEVELOPMENT. NRN MISSOURI COULD CONCEIVABLY BE CLIPPED BY AN MCS IN THE RETROGRESSION PROCESS...BUT IN GENERAL THE MEDIUM RANGE PERIOD AND BEYOND INTO NEXT WEEKEND WILL CONTINUE TO BE CHARACTERIZED BY WARM AND HUMID WEATHER. 21 && .AVIATION... LOWER END CONFIDENCE TAF FORECAST FOR THE 12Z TAF PACKAGE...AS SHALLOW FG/BR/HZ AND LIFR CIGS WERE PREVALENT ACROSS THE REGION AT SUNRISE. ALTHOUGH MIXING WILL NOT BE OVERWHELMING...EXPECTING A GRADUAL EROSION OF LOWER CIGS/VSBY IN THE NEXT COUPLE HOURS...LEAVING EXPANSIVE MID CLOUD DECK FOR THE REMAINDER OF THE DAYLIGHT HOURS. HAVE STRIPPED AWAY ANY TS/CB MENTION FOR THE AFTERNOON...FEELING DIURNAL HEATING WILL BE COMPROMISED BY CLOUD COVER...WITH RESIDUAL BOUNDARY LAYER MOISTURE BECOMING MATERIALIZED IN MVFR CIGS WITH WHATEVER INSOLATION OCCURS. CAVEATS INCLUDE THE POSSIBILITY THAT SURROUNDING AREA LIFR CIGS HANG ON LONGER THAN ANTICIPATED (PER VSREF CIG PROBABILITIES)...AND SCT SHRA DEVELOP FOR A PERIOD THIS AFTERNOON (ALLUDED TO BY SOME MODEL FORECASTS). BETTER CONFIDENCE EXISTS THAT TSRA WILL DEVELOP AROUND THE TERMINAL CORRIDOR LATE THIS EVENING AND OVERNIGHT...GENERALLY MOVING NORTH INTO IOWA BY THE END OF THIS VALID TAF PERIOD. HAVE ATTEMPTED TO TIME OUT MOST LIKELY TIME FRAME FOR TS AND REDUCED FLIGHT CATEGORIES GIVEN BETTER THAN AVERAGE CONFIDENCE OF TS EXISTENCE. IN ALL LIKELIHOOD...CATEGORIES WILL BE BRIEFLY LOWER WITHIN STORMS...AND FUTURE TAF PACKAGES CAN ADDRESS THIS POTENTIAL. PILOTS AND GROUND PERSONNEL SHOULD ALSO BE AWARE THAT ANY OF THESE STORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 28, 5:02 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 502 AM CDT SAT MAY 28 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 502 AM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL AFFECT AREAS ROUGHLY SOUTH OF A LINE FROM PAOLA TO BOONVILLE THIS MORNING. SOME OF THESE STORMS MAY CONTAIN HAIL UP TO THE SIZE OF NICKELS...WITH AN ISOLATED INSTANCE OF QUARTER SIZED HAIL POSSIBLE. SHOULD CLOUDS AND PRECIPITATION FROM THE ACTIVITY THIS MORNING CLEAR OUT...THE ATMOSPHERE MAY BECOME UNSTABLE BY THIS AFTERNOON TO ALLOW FOR THUNDERSTORMS TO REDEVELOP. IF THUNDERSTORMS CAN DEVELOP THIS AFTERNOON...THEY COULD QUICKLY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO...WITH THE LOCATIONS MOST SUSCEPTIBLE GENERALLY ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO KIRKSVILLE. HOWEVER...THIS THREAT IS HIGHLY CONTINGENT ON CLOUD COVER AND POTENTIAL INSTABILITY ACHIEVED. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS EVENING...AND CONTINUE THROUGH THE OVERNIGHT HOURS. LARGE HAIL AND HEAVY RAINFALL WILL BE LIKELY WITH ANY OF THESE STORMS...WHICH WOULD AFFECT LOCATIONS GENERALLY ALONG AND NORTH OF THE LINE FROM KANSAS CITY TO MOBERLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS SHOULD BE MOVING NORTH INTO IOWA SUNDAY MORNING...HOWEVER AN ISOLATED SEVERE STORM MAY LINGER IN FAR NORTHERN MISSOURI FOR A SHORT PERIOD AFTER SUNRISE SUNDAY. LARGE HAIL WOULD BE THE PRIMARY THREAT EARLY SUNDAY MORNING...BEFORE THE ACTIVITY MOVES NORTH OF THE OUTLOOK AREA. THUNDERSTORMS MAY BE POSSIBLE OVER NORTHEAST KANSAS AND THE NORTHERN THIRD OF MISSOURI LATE MONDAY NIGHT AND TUESDAY. A FEW DAMAGING WIND GUSTS MAY BE POSSIBLE IN FAR NORTHWEST MISSOURI...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS MAY AFFECT PORTIONS OF NORTH CENTRAL AND NORTHEAST MISSOURI WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON...AND THEN AGAIN THIS EVENING FOR PARTS OF THE OUTLOOK AREA. 21
In the hours before
Special weather statement, May 28, 5:02 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT SAT MAY 28 2011
KSZ060-MOZ053-281045-
BATES MO-LINN KS-
502 AM CDT SAT MAY 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR LINN COUNTY IN EAST CENTRAL
KANSAS...AND WESTERN BATES COUNTY IN WEST CENTRAL MISSOURI UNTIL 545
AM CDT...
AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUND CITY...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PLEASANTON...RICH HILL...PRESCOTT...HUME...WORLAND...AMORET AND
FOSTER.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3804 9508 3811 9509 3829 9506 3836 9442
3805 9435 3806 9461 3803 9462 3803 9475
TIME...MOT...LOC 1003Z 263DEG 33KT 3814 9481
SFLocal storm report, May 28, 5:12 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 AM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM HAIL MOUND CITY KS 38.14N 94.82W
05/28/2011 E1.00 INCH LINN KS LAW ENFORCEMENT
MOSTLY NICKEL SIZED. A FEW QUARTER SIZED.
&&
21Special weather statement, May 28, 5:30 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
530 AM CDT SAT MAY 28 2011
MOZ053-281115-
BATES MO-
530 AM CDT SAT MAY 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BATES COUNTY UNTIL
615 AM CDT...
AT 526 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUME...OR 10 MILES SOUTHEAST OF
PLEASANTON...MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RICH HILL...BUTLER AND ROCKVILLE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3804 9410 3803 9412 3805 9413 3804 9420
3805 9421 3804 9421 3806 9437 3826 9440
3826 9407 3822 9408 3821 9405 3803 9405
3803 9409
TIME...MOT...LOC 1029Z 265DEG 38KT 3811 9452
SFSpecial weather statement, May 28, 6:00 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 AM CDT SAT MAY 28 2011
KSZ060-281130-
LINN KS-
600 AM CDT SAT MAY 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINN COUNTY IN EAST
CENTRAL KANSAS UNTIL 630 AM CDT...
AT 555 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF BLUE MOUND...OR 8 MILES SOUTHWEST
OF MOUND CITY...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUND CITY...PLEASANTON AND PRESCOTT.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3804 9499 3815 9500 3821 9462 3804 9461
3803 9462 3803 9475
TIME...MOT...LOC 1100Z 261DEG 32KT 3807 9486
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 5:12 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 33 min |
| May 28, 5:30 AM CDT | Special Weather Statement | EAX | Bates | 45 min |
| May 28, 7:35 AM CDT | Special Weather Statement | EAX | Henry | 40 min |
| May 28, 11:21 AM CDT | Special Weather Statement | EAX | Randolph | 39 min |
| May 28, 11:29 AM CDT | Severe Thunderstorm Warning | EAX | Randolph | 13 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.